one week after use of econ pills, two weeks after period , had some bleeding (brownish red) and pain in back and abdomen all half day and lessen in evening. does this situation need medical attention ? how long does it continue,should i accept this as normal( i am a first timer in using pills and i am totally confused) ? for a few days it says in internet.
REPLIES to question Post Reply
Econ pills should be used within 72 hours to prevent emergency pregnancy but it should not be used as the method of contraception. Better you should use barrier methods like condom or other temporary measures. Using it later may cause other problems and may land up in difficulty. If you are still having bleeding and pain its better to consult with a gyanecologist and have usg of abdomen and other test done. You may consult online with gyanecologist via hamrodoctor by going through this link: https://www.hamrodoctor.com/service/obstetrics-and-gynecology